# SDR AALA202206284284

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 68,536 hours, 25,939 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 46502003030316
- Part serial: 0015083
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 52,060 hours, 20,574 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT, #2 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) ECAM FAULT. FLIGHT CREW ACCOMPLISHED ECAM ACTIONS AND FIRST OFFICERS #3 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) WAS SELECTED. ALL FIRST OFFICERS INSTRUMENTS BLANKED AUTO PILOT OFF, AUTO THRUST OFF UNABLE TO REINSTATE ANY AIR DATA INERTIAL REFERENCE UNIT (ADIRU) ON FIRST OFFICERS SIDE REGARDLESS OF SWITCH POSITION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PIT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED #2 AIR DATA INERTIAL REFERENCE UNIT (AALA202206284284) AND #3 AIR DATA INERTIAL REFERENCE UNIT (AALA202206280681) PER AMM 34-12-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
